X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
asymptotic properties (462) 462
mathematics (415) 415
mathematics, applied (349) 349
mathematical analysis (294) 294
mathematical models (204) 204
eigenvalues (200) 200
analysis (195) 195
statistics & probability (192) 192
asymptotic methods (170) 170
physics, mathematical (164) 164
physics (158) 158
mechanics (154) 154
studies (149) 149
asymptotics (140) 140
stability (123) 123
eigenvectors (111) 111
mathematics, general (93) 93
quantum physics (93) 93
algorithms (91) 91
asymptotic stability (89) 89
theoretical, mathematical and computational physics (86) 86
convergence (85) 85
computer simulation (81) 81
approximation (80) 80
mathematics, interdisciplinary applications (80) 80
systems (80) 80
statistics (77) 77
mathematical physics (76) 76
operators (73) 73
differential equations (69) 69
engineering (66) 66
matrices (66) 66
physics, multidisciplinary (61) 61
equations (56) 56
partial differential equations (56) 56
dynamics (55) 55
physics, particles & fields (55) 55
numerical analysis (54) 54
applications of mathematics (53) 53
economic models (53) 53
dynamical systems (52) 52
optimization (52) 52
spectra (52) 52
automation & control systems (51) 51
estimators (51) 51
asymptotic-behavior (50) 50
eigen values (50) 50
polynomials (48) 48
asymptotic series (47) 47
asymptotic analysis (43) 43
operations research & management science (43) 43
ordinary differential equations (43) 43
boundary conditions (42) 42
high energy physics - theory (42) 42
mathematical methods in physics (42) 42
mechanical engineering (42) 42
spectral theory (42) 42
classical and quantum gravitation, relativity theory (41) 41
engineering, mechanical (41) 41
elementary particles, quantum field theory (40) 40
algebra (39) 39
computer science (39) 39
probability theory and stochastic processes (39) 39
regression (39) 39
regression analysis (39) 39
networks (37) 37
research (36) 36
existence (35) 35
asymptotic solutions (32) 32
mathematics - probability (32) 32
statistics, general (32) 32
engineering, electrical & electronic (31) 31
equation (31) 31
simulation (31) 31
computation (30) 30
finite element method (30) 30
geometry (30) 30
probability (30) 30
scattering (30) 30
stabilization (30) 30
statistics for business/economics/mathematical finance/insurance (30) 30
diffusion (29) 29
engineering, multidisciplinary (29) 29
asymptotic expansions (28) 28
inference (28) 28
mathematical and computational physics (28) 28
theorems (28) 28
behavior (27) 27
boundary value problems (27) 27
computer science, interdisciplinary applications (27) 27
density (27) 27
instability (27) 27
materials science, multidisciplinary (27) 27
methods (27) 27
stability analysis (27) 27
statistical physics, dynamical systems and complexity (27) 27
theoretical and applied mechanics (27) 27
asymptotic theory (26) 26
eigenfunctions (26) 26
matrix methods (26) 26
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1317) 1317
Japanese (7) 7
Chinese (4) 4
German (2) 2
Spanish (2) 2
Arabic (1) 1
French (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of approximation theory, ISSN 0021-9045, 2017, Volume 216, pp. 38 - 66
We study the asymptotics of generalized eigenvectors associated with Jacobi matrices... 
Total variation | Jacobi matrix | Asymptotics of generalized eigenvectors | MATHEMATICS | EIGENVALUES | ORDER | ORTHOGONAL POLYNOMIALS | SPECTRAL PROPERTIES
Journal Article
Zeitschrift fur Analysis und ihre Anwendung, ISSN 0232-2064, 2009, Volume 28, Issue 4, pp. 411 - 430
This paper is concerned with asymptotic behavior of generalized eigenvectors of a class of Hermitian Jacobi matrices J in the critical case... 
Jacobi matrix | Subordinacy theory | WKB asymptotics | Generalized eigenvector | Asymptotic behavior of solutions | Spectrum | subordinacy theory | MATHEMATICS, APPLIED | UNIFORM | asymptotic behavior of solutions | SUBORDINACY | SPECTRAL PROPERTIES | MATHEMATICS | EIGENVALUES | spectrum | THEOREMS | BIRTH | OPERATORS
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 10/2015, Volume 56, Issue 10, p. 103508
We demonstrate that not all generalized Bogoliubov transformations lead to D-pseudo-bosons and prove that a correspondence between the two can only be achieved with the imposition of specific... 
SPECTRA | PHYSICS, MATHEMATICAL | NON-HERMITIAN HAMILTONIANS | Parameters | Asymptotic properties | Space bases | Norms | Transformations | Hilbert space | Eigenvectors | Quantum theory | Bosons
Journal Article
Engineering Fracture Mechanics, ISSN 0013-7944, 02/2019, Volume 206, pp. 375 - 391
Journal Article
Numerical Algorithms, ISSN 1017-1398, 3/2019, Volume 80, Issue 3, pp. 937 - 955
Journal Article
Integral equations and operator theory, ISSN 1420-8989, 2018, Volume 90, Issue 4, pp. 1 - 24
This work deals with decay bounds for Green matrices and generalized eigenvectors of block Jacobi matrices when the real part of the spectral parameter lies in an infinite gap... 
39A22 | 47B36 | 33E30 | Analysis | Decay bounds | Mathematics | Block Jacobi operators | Generalized eigenvectors | MATHEMATICS | LOCALIZATION | SCHRODINGER-OPERATORS | ASYMPTOTIC-BEHAVIOR
Journal Article
International Journal of Intelligent Systems, ISSN 0884-8173, 03/2013, Volume 28, Issue 3, pp. 289 - 306
Journal Article
Probability theory and related fields, ISSN 1432-2064, 2011, Volume 155, Issue 3-4, pp. 543 - 582
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2011, Volume 227, Issue 1, pp. 494 - 521
Journal Article
Constructive approximation, ISSN 1432-0940, 2018, Volume 48, Issue 2, pp. 301 - 335
.... Uniform asymptotics of generalized eigenvectors and conditions implying complete indeterminacy are also provided. 
Primary: 47B25 | 47B36 | Numerical Analysis | Analysis | Block Jacobi matrix | Total variation | Mathematics | Asymptotics of generalised eigenvectors | 42C05 | POLYNOMIALS | MATHEMATICS | ORDER | PERIODIC PERTURBATIONS | ASYMPTOTICS
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 06/2006, Volume 12, Issue 6, pp. 597 - 618
This paper presents two methods of finding asymptotic formulae for a basis of solutions of the second order difference equations in the Jordan box case. An... 
Non-oscillatory solution | Difference equation | Jacobi operator | Spectral analysis | Asymptotic behavior | Jordan box | difference equation | MATHEMATICS, APPLIED | asymptotic behavior | non-oscillatory solution | MATRICES | spectral analysis | SPECTRAL PROPERTIES
Journal Article
International Journal of Modern Physics E, ISSN 0218-3013, 10/2012, Volume 21, Issue 10, pp. 1250087 - 1250012
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2020, Volume 190, p. 111614
In this paper, a nonhomogeneous eigenvalue problem with p-Laplacian is studied. We first show the Sturm–Liouville property and derive the asymptotic expansion... 
Basis property | Ambarzumyan problem | Nonhomogeneous eigenvalue problem | [formula omitted]-Laplacian | Inverse nodal problem | MATHEMATICS | MATHEMATICS, APPLIED | p-Laplacian | FLUID | Inverse problems | Asymptotic series | Asymptotic properties | Eigenvalues | Eigenvectors | Trigonometric functions | Eigen values
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 08/2013, Volume 19, Issue 8, pp. 1251 - 1267
Journal Article